# SDR REXA2015111101086

- Difficulty date: November 11, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N8938A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7938
- Aircraft time: 24,104 hours, 21,449 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME CRACKED APPROX 2""L AT STRINGER 1L.  R & R CRACKED FRAME AT FS 333, BETWEEN STRINGER 0 & STRINGER 3L IAW SRM 61-42-06 & 51-12-21.  REMOVED CRACKED FRAME AT FS 333, BETWEEN STRINGER 0 & 3L IAW SRM CH 51-42-06 & SRM CH 51-42-21.  REPLACE FRAME PN 601R32004-41 IAW SRM 51-42-06 & SRM 51-42-21.  LOCATED & DRILLED NEW FRAME PN 601R32004-41 IAW SRM 51-40-11.  BONDING WIRE N103 ON FS 333 FRAME REQUIRES INSTALLATION.  UPON FURTHER INVESTIGATION, FOUND NO GND WIRES REQUIRING ATTACHMENT TO GND STUD N103 IAW WM 91EEL & 91EWL.  GND STUD N103 IS INSTALLED AT FS 333, BETWEEN STRINGER 0 & 3L.
